You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1972/43/1
On topologically nilpotent algebras
Download
PDF
- On topologically nilpotent algebras
Article
Original scientific text
Title
On topologically nilpotent algebras
Authors
J. Miziołek
1
,
T. Müldner
1
,
A. Rek
1
Affiliations
Warszawa, Polska
Studia Mathematica
1972/43/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
41-50
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics